# SDR DL73K970606

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302DL
- Make and model: Boeing 737232
- Aircraft serial: 23047
- Engine: Pwa JT8D15A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Failed
- Location: Nr 1 Engine
- Component: 7436025
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D, E

## Discrepancy

PUSHED PWR UP FOR T/O AND ENGAGED, ATS NOTICED NR 2 ENG INST ROLLING BACK AS IF FLAMING OUT.  PERFORMED ABORT PROCEDURES AND REALIZED NR 1 ENG WAS STILL OPER AT T/O PWR WITH BOTH THROTTLES AT IDLE.  SHUT DOWN NR 1 ENG AFTER EXITING RUNWAY.  REPLACED NR 1 ENGINE FCU.  ALSO, REPLACED NR 1 ENG FUEL PUMP PRECAUTIONARY.  ENG RUN PER PFHB CK GOOD.
